Diskretnyi Analiz i Issledovanie Operatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2020, Volume 27, Issue 1, Pages 43–60 (Mi da943)  

Inexact partial linearization methods for network equilibrium problems

I. V. Konnova, E. Laitinenb, O. V. Pinyaginaa

a Kazan Federal University, 18 Kremlyovskaya Street, 420008 Kazan, Russia
b Oulu University, 1 Pentti Kaiteran Street, 90014 Oulu, Finland

Abstract: We propose some simplified modifications of the partial linearization method for network equilibrium problems with mixed demand. In these modifications, the auxiliary direction choice problem is solved approximately. In the modifications, the basic convergence properties of the original method are preserved, while the inexact solution of the auxiliary problems reduces the computational efforts. Preliminary numerical tests show the advantages and efficiency of our approach as compared with the exact variant of the method. Tab. 3, illustr. 2, bibliogr. 17.

Keywords: network equilibrium problem, partial linearization method, descent direction, inexact solution.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00431
Ministry of Education and Science of the Russian Federation 1.460.2016/1.4
Academy of Finland 315471
The first author was supported by the Russian Foundation for Basic Research (Project 19–01–00431). The results of the first author in this work were obtained within the state assignment of the Ministry of Science and Education of Russia (Project 1.460.2016/1.4). The first and second authors were supported by grant 315471 from Academy of Finland.


DOI: https://doi.org/10.33048/daio.2020.27.658

Full text: PDF file (379 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2020, 14:1, 92–103

UDC: 519.8
Received: 23.04.2019
Revised: 05.11.2019
Accepted:27.11.2019

Citation: I. V. Konnov, E. Laitinen, O. V. Pinyagina, “Inexact partial linearization methods for network equilibrium problems”, Diskretn. Anal. Issled. Oper., 27:1 (2020), 43–60; J. Appl. Industr. Math., 14:1 (2020), 92–103

Citation in format AMSBIB
\Bibitem{KonLaiPin20}
\by I.~V.~Konnov, E.~Laitinen, O.~V.~Pinyagina
\paper Inexact partial linearization methods for~network equilibrium problems
\jour Diskretn. Anal. Issled. Oper.
\yr 2020
\vol 27
\issue 1
\pages 43--60
\mathnet{http://mi.mathnet.ru/da943}
\crossref{https://doi.org/10.33048/daio.2020.27.658}
\transl
\jour J. Appl. Industr. Math.
\yr 2020
\vol 14
\issue 1
\pages 92--103
\crossref{https://doi.org/10.1134/S199047892001010X}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85081995244}


Linking options:
  • http://mi.mathnet.ru/eng/da943
  • http://mi.mathnet.ru/eng/da/v27/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:113
    Full text:6
    References:7
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021